# SDR ZZDA5311197

- Difficulty date: May 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N462AT
- Make and model: Boeing 737297
- Aircraft serial: 22631
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Bs 578/597
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND REPAIR AT STR 2L AND STR 3L AT STA 578 TO STA 597 NEEDS REPLACEMENT.  FABRICATED DOUBLER FROM 2024 T3 .080 INCH, 10.5 INCHES BY 8 INCHES IAW B737 SRM 51-30-3.  INSTALLED IAW B737 SRM 51-30-3 AND SRM 51-30-2.  (X)
